Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Victim of school bullying, home schooled, sleep patterns changed, suicidal thoughts, smoking. Solution?

I m a 15 year old girl who has suffered with school bullying , I m now home schooled and I m happy but sometimes I feel like some people don t understand what s going on mentally (in my mind) My sleep patterns have changed time and time again, I have suicidal thoughts, I ve also had an addiction with nail polish to try block it out, after my mom found out about my addiction, I ve moved onto smoking and I just don t know what to do anymore...
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You should seek the help of a Psychiatrist – AS SOON AS POSSIBLE.
Take your mother into confidence / discuss your problems.
Discuss with a good friend / she can help you by herself, help you to see the doctor and help to discuss with your mother too.
Shed the inhibition and see the doctor at the earliest

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor